Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 105930, 11 pages
http://dx.doi.org/10.1155/2013/105930
Research Article

On Set-Valued Complementarity Problems

1Department of Mathematics, School of Science, Shandong University of Technology, Zibo 255049, China
2Department of Mathematics, National Taiwan Normal University, Taipei 11677, Taiwan
3Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea

Received 18 September 2012; Accepted 14 December 2012

Academic Editor: Mohamed Tawhid

Copyright © 2013 Jinchuan Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Kuo-Yang Wu, Sendren Sheng-Dong Xu, and Tzong-Chen Wu, “Optimal Scheduling for Retrieval Jobs in Double-Deep AS/RS by Evolutionary Algorithms,” Abstract and Applied Analysis, vol. 2013, pp. 1–17, 2013. View at Publisher · View at Google Scholar
  • Xiaoni Chi, Zhongping Wan, and Zijun Hao, “The Jacobian Consistency of a One-Parametric Class of Smoothing Functions for SOCCP,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar